# SDR UPS03240113

- Difficulty date: January 12, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1263 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI BS1263 R/H, VENTRAL STAIR TORQUE BOX HORIZ. BEAM IS CRACKED AT I/B U PPER RADIUS     CHANNEL REPLACED IAW DRAWING 65C13874& SRM 51-30-02
